# SDR CNMA201704280001

- Difficulty date: March 3, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N225AX
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 57,878 hours, 9,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 15513
- Condition: Discharged
- Location: Emergency Lights
- Part time: 3,763 hours, 726 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 8 & ROW 29-35 RIGHT SIDE UNSERVICEABLE.   REPLACED THE BATTERY PACK.  OPS CHECKED NORMAL IAW MM 33-51.
